Alert archive / New Mexico / High Wind Warnings in 2010

High Wind Warning 2, NWS Albuquerque, NM

March 8, 2010

NWS Albuquerque, NM issued this high wind warning at Mar 8, 2010, 4:59 AM MST. It took effect at Mar 8, 2010, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2010, 4:59 AM MST (11:59 UTC)
In effect from
Mar 8, 2010, 11:00 AM MST
Expired
Mar 8, 2010, 8:00 PM MST
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WWUS75 KABQ 081159
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
459 AM MST MON MAR 8 2010

...VERY WINDY CONDITIONS TO DEVELOP THIS AFTERNOON ACROSS THE
   EAST CENTRAL AND SOUTHEAST PORTIONS OF NEW MEXICO...

.STRONG WEST WINDS WILL DEVELOP THIS AFTERNOON FROM ALONG THE
EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TOWARD
TEXAS BORDER. THE STRONGEST WINDS WILL LIKELY OCCUR NEAR THE
SOUTHERN SANGRE DE CRISTO AND SANDIA MOUNTAINS AS WELL AS THE
INTERSTATE 40 CORRIDOR WITHIN TORRANCE AND GUADALUPE COUNTIES.
WINDS SHOULD GRADUALLY WEAKEN BY MID-EVENING AS THE UPPER LOW
RESPONSIBLE FOR THE GUSTY CONDITIONS DEPARTS THE REGION. THERE 
IS A CHANCE THAT BREEZY TO WINDY CONDITIONS WILL PERSIST NEAR
CLINES CORNERS THROUGH THE OVERNIGHT HOURS.

NMZ521>523-529-532-533-081900-
/O.UPG.KABQ.HW.A.0002.100308T1900Z-100309T1200Z/
/O.NEW.KABQ.HW.W.0002.100308T1800Z-100309T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
459 AM MST MON MAR 8 2010

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING.

* WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS UP TO 60 MPH.

* TIMING...WIND SPEEDS WILL PEAK IN STRENGTH LATE THIS AFTERNOON
  AND EARLY EVENING BEFORE WEAKENING AFTER 8 PM. BREEZY TO WINDY
  CONDITIONS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS NEAR CLINES
  CORNERS.

* VISIBILITY...WIDESPREAD AREAS OF REDUCED VISIBILITIES IN 
  BLOWING DUST ARE NOT ANTICIPATED DUE TO RECENT PRECIPITATION. 

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES.
  MAJOR ROUTES THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE
  HIGHWAY 285 FROM VAUGHN TO CLINES CORNERS...INTERSTATE 40 FROM
  TIJERAS TO SANTA ROSA AND HIGHWAY 41 NEAR WILLARD TO STANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ534>537-081900-
/O.UPG.KABQ.HW.A.0002.100308T1900Z-100309T1200Z/
/O.NEW.KABQ.WI.Y.0006.100308T1800Z-100309T0300Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
459 AM MST MON MAR 8 2010

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST 30 TO 40 MPH WITH FREQUENT GUSTS UP TO 55 MPH.

* TIMING...WIND SPEEDS WILL PEAK IN STRENGTH LATE THIS AFTERNOON
  AND EARLY EVENING BEFORE WEAKENING AFTER 8 PM.

* VISIBILITY...WIDESPREAD AREAS OF REDUCED VISIBILITIES IN 
  BLOWING DUST ARE NOT ANTICIPATED DUE TO RECENT PRECIPITATION. 

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES.
  MAJOR ROUTES THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE
  HIGHWAY 60 FROM CLOVIS TO YESO...HIGHWAY 206 FROM MILNESAND TO
  PORTALES AS WELL AS PORTIONS OF INTERSTATE 40 IN QUAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ524>526-538>540-081900-
/O.NEW.KABQ.WI.Y.0006.100308T1800Z-100309T0300Z/
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-CHAVES COUNTY PLAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
459 AM MST MON MAR 8 2010

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

* WINDS...WEST 30 TO 40 MPH WITH FREQUENT GUSTS UP TO 55 MPH.

* TIMING...WIND SPEEDS WILL PEAK IN STRENGTH LATE THIS AFTERNOON
  AND EARLY EVENING BEFORE WEAKENING AFTER 8 PM.

* VISIBILITY...WIDESPREAD AREAS OF REDUCED VISIBILITIES IN 
  BLOWING DUST ARE NOT ANTICIPATED DUE TO RECENT PRECIPITATION.

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES.
  MAJOR ROUTES THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE
  HIGHWAY 380 FROM BINGHAM TO ROSWELL...HIGHWAY 285 FROM ROSWELL
  TO VAUGHN AS WELL AS HIGHWAY 54 FROM CARRIZOZO TO VAUGHN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

DPORTER
2 follow-up statements
034 
WWUS75 KABQ 081851
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 AM MST MON MAR 8 2010

...VERY WINDY CONDITIONS TO DEVELOP THIS AFTERNOON ACROSS EASTERN
NEW MEXICO...

.STRONG WEST WINDS WILL DEVELOP THIS AFTERNOON FROM ALONG THE
EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TOWARD
TEXAS BORDER. THE STRONGEST WINDS WILL LIKELY OCCUR NEAR THE
SOUTHERN SANGRE DE CRISTO AND SANDIA MOUNTAINS AS WELL AS THE
INTERSTATE 40 CORRIDOR WITHIN TORRANCE AND GUADALUPE COUNTIES.
WINDS SHOULD GRADUALLY WEAKEN BY MID-EVENING ACROSS MUCH OF THE
AREA AS THE UPPER LOW RESPONSIBLE FOR THE GUSTY CONDITIONS
DEPARTS THE REGION. HOWEVER...WINDY CONDITIONS MAY PERSIST ACROSS
THE NORTHEAST INTO THE LATE EVENING. THERE IS A CHANCE THAT
BREEZY TO WINDY CONDITIONS WILL PERSIST NEAR CLINES CORNERS
THROUGH THE OVERNIGHT HOURS AS WELL.

NMZ521>523-529-532-533-090300-
/O.CON.KABQ.HW.W.0002.000000T0000Z-100309T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
1151 AM MST MON MAR 8 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING ACROSS EAST CENTRAL NEW MEXICO.

* WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS UP TO 60 MPH.

* TIMING...WIND SPEEDS WILL PEAK IN STRENGTH LATE THIS AFTERNOON 
  AND EARLY EVENING BEFORE WEAKENING AFTER 8 PM. BREEZY TO WINDY 
  CONDITIONS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS NEAR 
  CLINES CORNERS. 

* VISIBILITY...WIDESPREAD AREAS OF REDUCED VISIBILITIES IN 
  BLOWING DUST ARE NOT ANTICIPATED DUE TO RECENT PRECIPITATION. 

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED 
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES. 
  MAJOR ROUTES THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE 
  HIGHWAY 285 FROM VAUGHN TO CLINES CORNERS...INTERSTATE 40 FROM 
  TIJERAS TO SANTA ROSA AND HIGHWAY 41 NEAR WILLARD TO STANLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ528-530-531-090300-
/O.EXB.KABQ.WI.Y.0006.000000T0000Z-100309T0600Z/
FAR NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
1151 AM MST MON MAR 8 2010

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR
PORTIONS OF NORTHEAST NEW MEXICO.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BECOMING
  NORTHWEST THIS EVENING.

* TIMING...WIND SPEEDS WILL PEAK IN STRENGTH ACROSS THE FAR
  NORTHEAST HIGHLANDS AND HARDING COUNTY LATE THIS AFTERNOON AND
  EARLY EVENING. ACROSS UNION COUNTY...PEAK WINDS ARE EXPECTED
  BETWEEN 6 AND 10 PM. WINDS WILL DECREASE IN SPEED THEREAFTER. 

* VISIBILITY...WIDESPREAD AREAS OF REDUCED VISIBILITIES IN 
  BLOWING DUST ARE NOT ANTICIPATED DUE TO RECENT PRECIPITATION. 

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES.
  MAJOR ROUTES THAT MAY BE IMPACTED INCLUDE INTERSTATE 25 BETWEEN
  RATON AND VALMORA AND HIGHWAY 402 SOUTH OF CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ524>526-534>540-090300-
/O.CON.KABQ.WI.Y.0006.000000T0000Z-100309T0300Z/
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
1151 AM MST MON MAR 8 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR
SOUTH CENTRAL AND SOUTHEASTERN NEW MEXICO.

* WINDS...WEST 30 TO 40 MPH WITH FREQUENT GUSTS UP TO 55 MPH.

* TIMING...WIND SPEEDS WILL PEAK IN STRENGTH LATE THIS AFTERNOON 
  AND EARLY EVENING BEFORE WEAKENING AFTER 8 PM. 

* VISIBILITY...WIDESPREAD AREAS OF REDUCED VISIBILITIES IN 
  BLOWING DUST ARE NOT ANTICIPATED DUE TO RECENT PRECIPITATION. 

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED 
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES. 
  MAJOR ROUTES THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE 
  HIGHWAY 60 FROM CLOVIS TO YESO...HIGHWAY 206 FROM MILNESAND TO 
  PORTALES AS WELL AS PORTIONS OF INTERSTATE 40 IN QUAY COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
790 
WWUS75 KABQ 090257
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
757 PM MST MON MAR 8 2010

...WINDY CONDITIONS TO PERSIST THIS EVENING ACROSS THE CENTRAL
HIGHLANDS...NORTHEAST HIGHLANDS AND INTO THE NORTHEASTERN PLAINS...

.WINDY CONDITIONS WILL LINGER IS SOME AREAS OF NEW MEXICO AS THE
UPPER LEVEL LOW PRESSURE SYSTEM SWEEPS OVER THE NORTHEASTERN
CORNER OF THE STATE. WHILE MANY AREAS IN THE EAST CENTRAL TO
SOUTHEASTERN PLAINS WILL CONTINUE TO SEE DECREASING WIND
SPEEDS...THE WINDS ARE EXPECTED TO STRENGTHEN IN THE NORTHEASTERN
PLAINS AS THE SURFACE LOW PUSHES FARTHER EAST. AREAS IN THE
CENTRAL MOUNTAINS...CENTRAL HIGHLANDS...AND INTO THE NORTHEASTERN
HIGHLANDS WILL ALSO REMAIN WINDY THROUGH THE LATE EVENING.

NMZ521-523-529-090600-
/O.EXP.KABQ.HW.W.0002.000000T0000Z-100309T0300Z/
/O.EXB.KABQ.WI.Y.0006.100309T0300Z-100309T0600Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
757 PM MST MON MAR 8 2010

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...
...HIGH WIND WARNING IS NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE
HIGH WIND WARNING IS NO LONGER IN EFFECT. 

* WINDS...WEST 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE LATE
  EVENING...GRADUALLY DECREASING IN SPEED BY MIDNIGHT AND INTO THE
  EARLY MORNING HOURS.

* VISIBILITY...REDUCED VISIBILITIES ARE NOT ANTICIPATED.

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ522-532-533-090400-
/O.EXP.KABQ.HW.W.0002.000000T0000Z-100309T0300Z/
ESTANCIA VALLEY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
757 PM MST MON MAR 8 2010

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

WINDS WILL CONTINUE TO DECREASE IN SPEED THROUGH THE NEXT COUPLE
OF HOURS.

$$

NMZ524>526-534>540-090400-
/O.EXP.KABQ.WI.Y.0006.000000T0000Z-100309T0300Z/
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
757 PM MST MON MAR 8 2010

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

WINDS WILL CONTINUE TO DECREASE IN SPEED THROUGH THE NEXT COUPLE
OF HOURS.

$$

NMZ528-530-531-090600-
/O.CON.KABQ.WI.Y.0006.000000T0000Z-100309T0600Z/
FAR NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
757 PM MST MON MAR 8 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

* WINDS...WEST NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WIND SPEEDS WILL REMAIN STRONG ACROSS THE FAR NORTHEAST
  HIGHLANDS AND HARDING COUNTY THROUGH THE LATE EVENING. ACROSS UNION
  COUNTY...PEAK WINDS ARE EXPECTED BETWEEN 8 AND 11 PM. WINDS WILL
  DECREASE IN SPEED THEREAFTER.

* VISIBILITY...REDUCED VISIBILITIES ARE NOT ANTICIPATED.

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED 
  ROADS WILL IMPACT TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES. 
  MAJOR ROUTES THAT MAY BE IMPACTED INCLUDE INTERSTATE 25 
  BETWEEN RATON AND VALMORA AND HIGHWAY 402 SOUTH OF CLAYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Mar 8, 3:35 AM MST, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 8, 3:35 AM MST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 AM MST MON MAR 8 2010

...EXPECT A TRANSITION TO MOUNTAIN SNOWS AND STRONG WINDS TODAY...

.DISCUSSION...
POTENT UPPER LEVEL STORM SYSTEM WILL TRACK OVER NEW MEXICO TODAY...
LEADING TO DEPARTING THUNDERSTORMS IN THE EAST...RAIN/MOUNTAIN SNOW
SHOWERS AS WELL AS STRONG GUSTY WINDS GENERALLY ALONG AND SOUTH OF
THE INTERSTATE 40 CORRIDOR. UPPER LOW IS CURRENTLY TRACKING THROUGH
CENTRAL ARIZONA EARLY THIS MORNING...WITH A BROAD REGION OF LARGE
SCALE ASCENT AND MID-LEVEL FRONTOGENETICAL FORCING IMPACTING NM. IT
APPEARS PER THE BLENDED AMSU/SSMI SATELLITE IMAGERY THAT THE NRN/NE
PORTIONS OF THE CWA CONTINUE TO ENJOY 200 PCT OF NORMAL PRECIPITABLE
WATER VALUES. THIS WILL SUPPORT A CONTINUATION OF MODERATE TO HEAVY
RAINFALL OVER THE NE/EC PLAINS THRU 14-17Z. COLD AIR ADVECTION IS ON
THE INCREASE AT THIS HOUR...LEADING TO FALLING SNOW LEVELS. AS THE
UPPER LOW MIGRATES ACROSS THE STATE...MOST AREAS CAN EXPECT SHOWERY
ACTIVITY...WHICH WILL LIMIT THE QPF FACTOR. THE EXCEPTION WILL BE IN
THE SANGRE DE CRISTOS AND NE PLAINS AS A DEFORMATION ZONES DEVELOPS.
WARNING LEVEL SNOWS ARE STILL LIKELY OVER THE HIGHER TERRAIN...THUS
WILL NOT ADJUST WINTER WEATHER HIGHLIGHTS. AS THE UPPER LOW EJECTS
THE NE PLAINS THIS AFTERNOON...EXPECT A STRONG 700MB JET TO DEVELOP
IN ITS WAKE ALONG A LINE FROM THE SRN SANGRE DE CRISTO MOUNTAINS TO
THE EAST CENTRAL PLAINS...WHERE SPEEDS COULD APPROACH 60KTS. APPEARS
SOME OF THIS MOMENTUM WILL TRANSLATE TO THE SFC. THERE IS RELATIVELY
GOOD CONFIDENCE OF HIGH WIND WARNING SPEEDS FOR AT LEAST A FEW HOURS
DURING THE AFTERNOON AND EARLY EVENING...MAINLY FROM KLVS TO KCQC...
EASTWARD TO SANTA ROSA. STILL UNCERTAIN WHETHER THE SOUTH CENTRAL
MOUNTAINS AND THE ERN ZONES WILL SUSTAIN WARNING LEVEL SPEEDS FOR A
SUSTAINABLE AMOUNT OF TIME. THE DAY SHIFT WILL NEED TO MONITOR AND
UPGRADE IF NECESSARY. IN ADDITION...WIND SPEEDS COULD REMAIN IN THE
ADVISORY CATEGORY PAST 06Z/TUE FOR LOCALES NEAR CLINES CORNERS.

A PARADE OF UPPER LEVEL SYSTEMS WILL CONTINUE THROUGH THE WORK WEEK
AS A LONG WAVE TROUGH MEANDERS OVER THE ROCKIES AND GREAT PLAINS. IT
APPEARS THE SECOND DISTURBANCE WILL QUICKLY CHASE THE CURRENT STORM
AS IT STARTS TO IMPACT WRN NEW MEXICO BY TUESDAY AFTERNOON. THERE IS
STILL MODEL INCONSISTENCIES WITH RESPECT TO ITS TRACK...STRENGTH AND
TIMING AS IT TRAVERSES THE STATE TUESDAY NIGHT. THIS STORM WILL NOT
HAVE AS MUCH MOISTURE TO WORK WITH...HOWEVER IT WILL HAVE COLDER AIR
AROUND -6 TO -11C AT 700MB. ONGOING FORECAST IN GOOD SHAPE BUT WILL
NUDGE TO A BLEND OF THE GFS/ECMWF AS THEY ARE THE MOST CONSISTENT TO
THE GFS ENSEMBLE PACKAGE.

STORM NUMBER THREE WILL DIVE SOUTHEAST FROM THE PACIFIC NORTHWEST...
ARRIVING AROUND THE WED NIGHT TIME FRAME. NOT TO SOUND LIKE A BROKEN
RECORD...THERE IS STILL HIGH INCONSISTENCY WITH THE FORECAST MODELS...
BUT IT APPEARS THIS WAVE COULD BE WEAKER IN NATURE. INHERITED GRIDS
ARE SIDING WITH THE GFS AND SEE NO COMPELLING REASON TO DETER ATTM.
BEYOND THE THURS PERIOD...THE GFS AND ECMWF HAVE COMPLETELY OPPOSITE
IDEAS ON HOW FAST TO EJECT THE AFOREMENTIONED LONG WAVE TROUGH. STAY
TUNED...DPORTER

&&

.AVIATION...
THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS FROM
EAST CENTRAL AZ THIS MORNING TO THE OK PANHANDLE BY THIS EVENING.
WIDESPREAD IFR AND MVFR CONDITIONS IN PRECIPITATION AND/OR FOG CAN
BE EXPECTED THROUGHOUT THE MORNING IN THE VICINITY OF NEW MEXICOS
NORTHERN MOUNTAINS...ACROSS THE EASTERN PLAINS AND OVER THE
SOUTHWEST MOUNTAINS. THE NM SNOW LEVEL WILL VARY AROUND 6300 FEET
THIS MORNING BEFORE LIFTING TO BETWEEN 6500 AND 7000 FEET THIS
AFTERNOON. AS THE LOW BEGINS TO EXIT NORTHEASTWARD THIS AFTERNOON...
COVERAGE AND INTENSITY OF PRECIPITATION WILL GRADUALLY DECREASE
ACROSS WESTERN AND SOUTHERN PARTS OF THE FORECAST AREA...BUT
ISOLATED TO SCATTERED SHOWERS WILL CONTINUE. FARTHER NORTH AND EAST
STEADIER PRECIPITATION WITH CONSISTENT MVFR AND IFR CONDITIONS WILL
CONTINUE THROUGH LATE AFTERNOON AND INTO THE EVENING. THE MAIN
THREAT FOR THUNDERSTORMS WILL BE THIS MORNING IN NORTHEAST NEW
MEXICO...AS THE CONVECTIVE BAND CURRENTLY OVER THAT AREA GRADUALLY
EXITS NORTHEASTWARD. HOWEVER...WITH THE CROSSING OF THE UPPER LEVEL
LOW PRESSURE SYSTEM THIS AFTERNOON...ISOLATED THUNDERSTORMS WILL
LIKELY REDEVELOP AREAWIDE...AND SOME OF THEM MAY BE EMBEDDED IN
BROADER AREAS OF RAIN/SNOW OR RAIN/SNOW SHOWERS. THUNDERSTORM TOPS
SHOULD REACH 25 TO 35K FEET.

ALSO THIS AFTERNOON...STRONG WESTERLY SURFACE WINDS WILL DEVELOP AS
A 700 MB WIND SPEED MAXIMUM CROSSES THE STATE. THE STRONGEST WINDS
WILL BE FOUND ALONG AND EAST OF THE CENTRAL MOUNTAINS TO AROUND
SANTA ROSA AND CONCHAS LAKE...WHERE WIND GUSTS MAY EXCEED 50 KTS AT
TIMES. THE STRONG WINDS WILL PERSIST INTO THE EVENING...ALTHOUGH
SPEEDS SHOULD DROP 10 TO 15 KTS AFTER SUNSET.

TONIGHT...ISOLATED RAIN AND SNOW SHOWERS WILL LINGER ACROSS NORTHERN
NEW MEXICO AND THESE WILL PRODUCE PERIODS OF MVFR AND IFR CONDITIONS
MAINLY NORTH OF I-40. FARTHER SOUTH DRY WEATHER IS EXPECTED.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 44

&&

.FIRE WEATHER...
UPPER LOW CENTERED OVER EAST CENTRAL ARIZONA THIS MORNING WILL
TRACK EAST AND NORTHEASTWARD INTO THE OK PANHANDLE BY THIS EVENING.
WETTING PRECIPITATION WILL CONTINUE IN MANY AREAS THROUGH THE
MORNING...BEFORE GRADUALLY DECREASING IN COVERAGE AND INTENSITY
ACROSS WESTERN AND SOUTHERN PARTS OF THE FORECAST AREA THIS
AFTERNOON. HOWEVER...STEADY PRECIPITATION WILL CONTINUE ACROSS THE
NORTHERN MOUNTAINS AND NORTHEAST PLAINS THROUGH TODAY AND INTO THE
EVENING. THE SNOW LEVEL WILL LIFT FROM AROUND 6300 FEET THIS MORNING
TO BETWEEN 6500 AND 7000 FEET THIS AFTERNOON...BEFORE DROPPING TO
AROUND 5500 FEET TONIGHT. ADDITIONAL SNOW ACCUMULATION IS EXPECTED
IN THE VICINITY OF THE NORTHERN MOUNTAINS TODAY AND THIS
EVENING...WITH THE HEAVIEST ACCUMULATIONS IN THE SANGRES. THE MAIN
THREAT FOR THUNDERSTORMS WILL BE THIS MORNING IN NORTHEAST NEW
MEXICO...AS THE CONVECTIVE BAND CURRENTLY OVER THAT AREA GRADUALLY
EXITS NORTHEASTWARD. HOWEVER...WITH THE CROSSING OF THE UPPER LEVEL
LOW PRESSURE SYSTEM THIS AFTERNOON...ISOLATED THUNDERSTORMS WILL
PROBABLY REDEVELOP AREAWIDE. ADDITIONALLY...WEST WINDS WILL BECOME
STRONG THIS AFTERNOON AND LINGER INTO THIS EVENING IN MANY AREAS.
THE STRONGEST WINDS WILL BE FOUND ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN WHERE GUSTS TO 50 MPH WILL BE COMMON. GUSTS SHOULD
REACH 60 MPH FROM THE SANDIAS AND MANZANOS EASTWARD/NORTHEASTWARD TO
CLINES CORNERS...SANTA ROSA...CONCHAS LAKE AND LAS VEGAS. BREEZY TO
WINDY CONDITIONS WILL PERSIST IN THE EAST THROUGH LATE TONIGHT.

JUST AS PRECIPITATION ENDS IN EASTERN NEW MEXICO ON TUESDAY...IT
WILL RAMP UP AGAIN IN THE WEST AS TWO MORE UPPER LEVEL LOW PRESSURE
SYSTEMS APPROACH FROM THE NORTHWEST. THE SECOND SYSTEM WILL CROSS
NEAR OR A LITTLE SOUTH OF THE I-40 CORRIDOR TUESDAY NIGHT BEFORE
PASSING INTO TX ON WEDNESDAY MORNING. THE THIRD UPPER LOW LOOKS A
BIT WEAKER...AND IT WILL CROSS SOUTHERN NM FROM THE NORTHWEST LATE
WEDNESDAY INTO THURSDAY. THIS WILL KEEP MID WEEK WEATHER UNSETTLED
WITH A BETTER CHANCE FOR SNOW AT LOWER ELEVATIONS BECAUSE THE
SYSTEMS CROSSING FROM THE NORTHWEST WILL BE COLDER. SIGNIFICANT
ADDITIONAL SNOW ACCUMULATIONS WILL AGAIN BE POSSIBLE ACROSS THE HIGH
TERRAIN. MEANWHILE...BREEZY TO WINDY CONDITIONS MAY PERSIST ACROSS
SOUTHERN AND EASTERN PARTS OF THE FIRE WEATHER FORECAST AREA
TUESDAY...TUESDAY NIGHT AND WEDNESDAY.

MODELS INDICATE AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD
OVER THE WESTERN US AND NM LATE THIS WEEK AND INTO SATURDAY WITH
DRIER AND WARMER WEATHER. HOWEVER...ANOTHER STORM SYSTEM MAY CROSS
FROM THE NORTHWEST LATER IN THE WEEKEND WITH MORE PRECIPITATION. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  46  31  47  29 /  40   5  30  30
DULCE...........................  40  26  43  21 /  60  30  30  30
CUBA............................  41  25  45  21 /  60  30  20  50
GALLUP..........................  43  26  44  24 /  40  10  40  50
EL MORRO........................  42  25  45  22 /  40  10  30  50
GRANTS..........................  44  27  48  24 /  40   5  20  50
QUEMADO.........................  43  25  49  21 /  40   0  20  50
GLENWOOD........................  48  29  54  27 /  60   5  30  40
CHAMA...........................  38  21  41  19 /  70  40  30  30
LOS ALAMOS......................  41  27  46  24 /  50  20  10  40
PECOS...........................  40  26  46  24 /  60  30   5  40
CERRO/QUESTA....................  40  19  43  18 /  60  40  10  30
RED RIVER.......................  34  19  39  19 /  80  60  10  30
ANGEL FIRE......................  37  19  40  16 /  80  50  10  30
TAOS............................  41  25  46  22 /  60  40  10  30
ESPANOLA........................  49  28  53  28 /  50  20   5  30
SANTA FE........................  41  27  48  23 /  60  20  10  40
SANTA FE AIRPORT................  44  29  50  26 /  60  20  10  40
ALBUQUERQUE FOOTHILLS...........  48  30  55  31 /  50   5  10  50
ALBUQUERQUE HEIGHTS.............  50  32  56  32 /  40   5   5  40
ALBUQUERQUE VALLEY..............  51  28  57  26 /  40   5   5  40
ALBUQUERQUE WEST MESA...........  49  30  56  28 /  40   5  10  40
LOS LUNAS.......................  52  29  57  28 /  30   5   5  40
RIO RANCHO......................  50  30  56  30 /  40   5   5  40
SOCORRO.........................  54  32  59  33 /  30   0   5  30
SANDIA PARK/CEDAR CREST.........  44  24  45  25 /  50  10  10  50
MORIARTY/ESTANCIA...............  46  32  52  28 /  40  10   5  30
CLINES CORNERS..................  44  28  49  23 /  50  10   5  40
GRAN QUIVIRA....................  49  29  52  28 /  50   5   5  30
CARRIZOZO.......................  52  31  57  29 /  40   0   0  30
RUIDOSO.........................  44  30  49  27 /  30   5   0  40
CAPULIN.........................  44  26  50  22 /  80  60   5  30
RATON...........................  48  27  56  23 /  70  50   5  30
LAS VEGAS.......................  45  30  51  22 /  50  20   5  30
CLAYTON.........................  53  35  57  32 /  90  40   5  20
ROY.............................  49  32  56  30 /  60  20   5  20
CONCHAS.........................  57  33  63  33 /  40  10   5  10
SANTA ROSA......................  54  34  60  32 /  30   5   5  20
TUCUMCARI.......................  57  35  64  31 /  60  10   5  10
CLOVIS..........................  56  34  62  33 /  50   5   0  10
PORTALES........................  58  34  63  32 /  40   5   0  10
FORT SUMNER.....................  56  35  64  33 /  30   0   0  10
ROSWELL.........................  62  36  67  34 /  10   0   0  10
PICACHO.........................  56  36  61  33 /  20   0   0  20
ELK.............................  51  32  57  30 /  20   0   0  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL MIDNIGHT MST TONIGHT FOR THE FOLLOWING
ZONES...NMZ512>515-527.

WINTER WEATHER ADVISORY UNTIL MIDNIGHT MST TONIGHT FOR THE
FOLLOWING ZONES...NMZ510-511.

HIGH WIND WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR THE FOLLOWING ZONES...NMZ521>523-529-532-533.

WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ524>526-534>540.

&&

46/44
Hazardous weather outlook, Mar 7, 5:25 AM MST, 23 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 AM MST SUN MAR 7 2010

NMZ501>540-081300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
525 AM MST SUN MAR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL STORM WILL IMPACT NEW MEXICO STARTING THIS EVENING
THROUGH MONDAY EVENING. MODERATE TO HEAVY SNOWFALL CAN BE EXPECTED
WITHIN THE NORTHERN MOUNTAINS OF NEW MEXICO...WHERE A WINTER STORM
WATCH HAS BEEN POSTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE AFOREMENTIONED UPPER LEVEL STORM WILL CONTINUE TO TRACK ACROSS
NEW MEXICO ON MONDAY. MODERATE TO HEAVY SNOWFALL SHOULD IMPACT THE
NORTHERN MOUNTAINS OF NEW MEXICO STARTING EARLY MONDAY MORNING AND
PERSISTING THROUGH THE AFTERNOON BEFORE DIMINISHING BY EVENING. THE
HIGHER TERRAIN ABOVE 8000 FEET MAY ACCUMULATE MORE THAN 8 INCHES OF
SNOW...WITH LESSER AMOUNTS ACROSS THE ADJACENT LOWLANDS AS WELL AS
THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS.

THERE IS A SMALL THREAT FOR SEVERE WEATHER EARLY MONDAY MORNING AS
THE UPPER LEVEL STORM INTERACTS WITH A SURFACE DRYLINE OVER THE FAR
EASTERN PLAINS. SMALL HAIL UP TO THREE-QUARTERS OF AN INCH AS WELL
AS GUSTY WINDS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS...
MAINLY OVER THE SOUTHEAST PLAINS.

WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE ON
MONDAY AFTERNOON IN THE WAKE OF THE UPPER LEVEL SYSTEM. THE THREAT
WILL BE ALONG AND SOUTH OF INTERSTATE 40.

MODERATE SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE HIGHER TERRAIN
OF NORTHERN AND CENTRAL NEW MEXICO TUESDAY NIGHT INTO WEDNESDAY AS
ANOTHER UPPER LEVEL DISTURBANCE PASSES THROUGH THE AREA. THIS STORM
MAY ALSO BRING WINDY CONDITIONS TO THE I-40 CORRIDOR ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN FOR WEDNESDAY AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED STARTING THIS EVENING THROUGH
MONDAY EVENING FOR SNOW REPORTS...ESPECIALLY IN THE HIGH TERRAIN.
IN ADDITION...SPOTTERS MAY BE REQUIRED FOR SEVERE WEATHER ACROSS
THE SOUTHEAST PLAINS OF NEW MEXICO EARLY MONDAY MORNING.

DPORTER

In the hours before

Special weather statement, Mar 7, 11:05 PM MST, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1105 PM MST SUN MAR 7 2010

NMZ529-532-533-080630-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
1105 PM MST SUN MAR 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND CENTRAL
GUADALUPE COUNTIES THROUGH 1130 PM MST...

AT 1100 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR SANTA ROSA LAKE STATE PARK...OR
ABOUT 7 MILES NORTHEAST OF SANTA ROSA...MOVING NORTH AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
GUADALUPE AND SOUTHERN SAN MIGUEL COUNTIES. HOWERVER...SECTIONS OF
INTERSTATE 40 CAN EXPECT HEAVY DOWNPOURS...SMALL HAIL...AND GUSTY
WINDS...PARTICULARLY BETWEEN MILE MARKERS 255 AND 285.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

LAT...LON 3543 10483 3535 10431 3478 10452 3482 10488
TIME...MOT...LOC 0604Z 189DEG 35KT 3507 10461

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:07 PM MSTSpecial Weather StatementABQDe Baca23 min
Mar 7, 6:32 PM MSTSpecial Weather StatementABQDe Baca28 min
Mar 7, 6:47 PM MSTSpecial Weather StatementABQHarding28 min
Mar 7, 7:03 PM MSTSpecial Weather StatementABQChaves27 min
Mar 7, 7:18 PM MSTSevere Thunderstorm WarningABQChaves42 min
Mar 7, 7:36 PM MSTSpecial Weather StatementABQDe Baca24 min
Mar 7, 8:41 PM MSTSevere Thunderstorm WarningABQChaves, Lincoln49 min
Mar 7, 9:03 PM MSTSpecial Weather StatementABQLincoln27 min
Mar 7, 9:39 PM MSTSpecial Weather StatementABQDe Baca36 min
Mar 7, 10:17 PM MSTSevere Thunderstorm WarningABQChaves43 min
Mar 7, 10:37 PM MSTSpecial Weather StatementABQSanta Fe23 min
Mar 7, 11:05 PM MSTSpecial Weather StatementABQGuadalupe25 min
Mar 8, 4:59 AM MSTWind AdvisoryABQ18 hr

Nearby

High Wind Warnings in New Mexico, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.